On a new subclass of bi-univalent functions defined by using Salagean operator

Öz In this manuscript, by using the Salagean operator, new subclasses of bi-univalent functions in the open unit disk are defined. Moreover, for functions belonging to these new subclasses, upper bounds for the second and third coefficients are found.

Kaynak Göster

Bibtex @ { tbtkmath575200, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {2891 - 2896}, doi = {}, title = {On a new subclass of bi-univalent functions defined by using Salagean operator}, key = {cite}, author = {Şeker, BİLAL} }
APA Şeker, B . (2018). On a new subclass of bi-univalent functions defined by using Salagean operator . Turkish Journal of Mathematics , 42 (6) , 2891-2896 .
MLA Şeker, B . "On a new subclass of bi-univalent functions defined by using Salagean operator" . Turkish Journal of Mathematics 42 (2018 ): 2891-2896 <
Chicago Şeker, B . "On a new subclass of bi-univalent functions defined by using Salagean operator". Turkish Journal of Mathematics 42 (2018 ): 2891-2896
RIS TY - JOUR T1 - On a new subclass of bi-univalent functions defined by using Salagean operator AU - BİLAL Şeker Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 2891 EP - 2896 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics On a new subclass of bi-univalent functions defined by using Salagean operator %A BİLAL Şeker %T On a new subclass of bi-univalent functions defined by using Salagean operator %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Şeker, BİLAL . "On a new subclass of bi-univalent functions defined by using Salagean operator". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 2891-2896 .
AMA Şeker B . On a new subclass of bi-univalent functions defined by using Salagean operator. Turkish Journal of Mathematics. 2018; 42(6): 2891-2896.
Vancouver Şeker B . On a new subclass of bi-univalent functions defined by using Salagean operator. Turkish Journal of Mathematics. 2018; 42(6): 2891-2896.
IEEE B. Şeker , "On a new subclass of bi-univalent functions defined by using Salagean operator", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 2891-2896, Ara. 2018